# SDR DALA2024051305157

- Difficulty date: May 8, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 95,002 hours, 44,019 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: UNKNOWN
- Condition: Debonded
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 #3 SLAT UPPER T/E WEDGE IS DISBONDED IN 2 AREAS ON 2ND REPAIR FROM OUTBD END + IN BETWEEN 1ST + 2ND REPAIR FROM OUTBD END OF SLAT. CORRECTIVE ACITON: REMOVED #3 SLAT PER AMDS W/C 2781-4380-03 AND ROUTED TO SHOP FOR REPAIR. REPAIRED PER B757 SRM 57-43-02-2R-1. INSTALLED #3 SLAT PER AMDS W/C. (5640574)
